Advice on side effects

  • 0 replies
  • 26 subscribers
  • 34 views

Hi sorry its a late one but I cant sleep and feeling a bit yuk.

I was diagnosed with metastatic breast csncer in my bone and started treatment a month ago and just started on my second round of Abemaciclib.

I got through the 1st round with extreme tiredness and appetite was near enough 0 and the horrible taste in my mouth. But it was the really bad stomach cramps and constipation was so bad but I finally went uesterday and now well now its gone the opposite along with the nausea. Is this normal to have this on the 2nd round ? I was given some dioreah tablets and anti sickness but I feel like im taking so much medicine is this going to be an ongoing issue or will it calm down. Im not able to sleep as its made me a bit anxious now as I thought I was doing ok. 

Is there anyone thats gone through similar and why does it always happen at night its just made me feel really rubbish when I thought I was doing so well, I was even out and about yesterday after struggling with the lethargy for 3 weeks and the constipation.

Any advice will be greatly received Heart

I️ was 1st diagnosed in 2013 age 41 with lobular and had chemo then mastectomy and rads for a month then 9 years on tamoxifen and 1 year on amastrozole. Then nothing for 2 years and now this. I thought thos would be the place where I would be understood the best x